MAUDE Adverse Event Report: CANON MEDICAL SYSTEMS CORPORATION CANON; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

CANON MEDICAL SYSTEMS CORPORATION CANON; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number INFX-8000C/HH
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
After the incident, incident, customer engineer tried to reproduce it but couldn't reproduce.Then, the satellite console's override switch had a loose connection, so he replaced the consoles, cables and circuit boards.Normally, the c-arm cannot be operated in the park position, but in override mode it can be operated.Override mode is a function that allows the user to release the interlock and operate.As a result of the log investigation, the c-arm was able to move by changing to override mode in the park position.At the same time, the c-arm began to rotate and collided with the shelf.Then it occured errors and stopped.When an error occurred, the c-arm's movement was detected as abnormal, and the c-arm was stopped.Additionally, the user could stop it using the emergency switch.The movement speed in override mode is slower than the standard speed.After receiving the returned parts, we are going to update this report.
 
Event or Problem Description
On (b)(6) at a japanese hospital after the c-arm was moved to the park position, the c-arm moved without operated by the console user.After colliding with the shelf, an error message was displayed and the c-arm stopped.The shelf was slightly damaged, but there was no harm to the patient or staff.
 
Event or Problem Description
On january 15th at a japanese hospital after the c-arm was moved to the park position, the c-arm moved due to user operation error.After colliding with the shelf, an error message was displayed and the c-arm stopped.The shelf was slightly damaged, but there was no harm to the patient or staff.Investigation determined their was no issue with the device.
 
Additional Manufacturer Narrative
There is no abnormality in the investigation of all returned parts.Customer engineer reported that the satellite console's override switch had a loose connection.However, in the result of this investigation there is only a slight difference of sense touching the switch and function and performance are normal.After system installation was completed, the user installed an additional shelf in the examination room.This led to a potential risk of interference with the c-arm.In this case, after the examination finished and the c-arm was returned the parked position, the user moved the main rotation of the c-arm in override mode and caused interference with the shelf.It is considered that the user attempted to move the c-arm horizontally toward the ceiling lateral direction and operated the main rotation incorrectly.It is doubtful that the user was paying attention to the c-arm's operation though the override mode alarm was sounding.Also, further details are unclear because the user's cooperation in an interview to clarify the details was not received.(since the arm was operating at a low speed in override mode, if the user had paid attention, the user could have stopped by releasing the override mode switch or c-arm operation switch.) it is confirmed that there was no abnormality in system operation based on the log analysis.(the override function worked normally, and the system detected an abnormal overload caused by interference and stopped the c-arm movement.) as mentioned above, the system slowed the movement speed during override mode and detected as abnormal and stopped the c-arm movement.The system is also equipped with an emergency switch that users could use to stop movement.Also, the console switch is a dead-man type, so if the user releases the switch, it will stop working.The safety of the system is ensured by these functions including this case.It is judged that no further corrective action for the system is needed because the cause is user error.

Brand Name
CANON
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
CANON MEDICAL SYSTEMS CORPORATION
1385 shimoishigami
otawara-shi, tochigi 324-8 550
JA  324-8550
Manufacturer (Section G)
CANON MEDICAL SYSTEMS CORPORATION
1385 shimoishigami
otawara-shi, tochigi 324-8 550
JA   324-8550
Manufacturer Contact
orlando tadeo
2441 michelle drive
tustin, CA 92780
7146697459
MDR Report Key21368490
Report Number2020563-2025-00001
Device Sequence Number12871121
Product Code OWB
UDI-Device Identifier04987670100192
UDI-Public(01)04987670100192
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberINFX-8000C/HH
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by Manufacturer01/16/2025
Initial Report FDA Received Date02/12/2025
Supplement Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown